| Model Number |
IBALANCE TKA, OFFSET TOWER |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/13/2021
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2021 it was reported by a sales representative via email that an ar-613-43 ibalance has a prong that broke apart.This occurred when performing the ligament balancing portion of the tka.The bone quality of the patient was normal.The fragments of the broken device were fully retrieved.Additional information requested.Additional information provided 10/14/2021: a tka was being performed.The device snapped during ligament balancing.No attachment was being used.Case completed using a back up piece.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.